发国际护士信息上国际护士网 找国际护士信息上国际护士网

国际护士网 网站导航 手机版
护理名人堂

国际护士头条

头条:

国际护士直通车淘宝店铺

美国RN考试试题-5

发表日期:2016-10-18 | 来源 :国际护士网 | 作者 :www.the-nurses.com |点击数: 次 收听:
 
 The physician orders tobramycin sulfate(Nebucin) 3mg IV every 8 hours for a 3-year-old boy. The nurse enters the patient’s room to administer the medication and discovers that the boy does not have an identification bracelet. What should the nurse do? 

1、Ask the parents at the child’s bedside to state their child’s name. 
2、 Ask the child to say his first and last name. 
3、Have a co-worker identify the child before giving the medication. 
4、Hold the medication until an identification bracelet can be obtained. 

正确答案是1,这个行为能使护士正确的确认孩子的身份,并及时给药。

国际护士网(www.the-nurses.com)

国际护士网微信公众号
数据统计中,请稍等!
标签:
国际护士网专题
国际护士风采

合作机构

友情链接

关于本站| 对外合作| 有偿投稿| 转载声明| 免责声明| 联系我们| 【网站地图】| 【百度地图】| 【谷歌地图】| 【Feed地图】

Copyrights © 2015 www.the-nurses.com, All rights reserved. 豫ICP备12001925号-2

  • 合作咨询
  • 官方微博
    国际护士网官方微博
  • 官方微信
    国际护士网微信公众号